Some Direct Estimates for Linear Combination of Linear Positive Convolution Operators
Applied and Computational Mathematics
Volume 5, Issue 5, October 2016, Pages: 207-212
Received: Jul. 30, 2016;
Accepted: Aug. 12, 2016;
Published: Oct. 18, 2016
Views 3111 Downloads 181
B. Kunwar, Applied Science Department, Institute of Engineering and Technology, Sitapur Road, Uttar Pradesh Technical University, Lucknow, India
V. K. Singh, Applied Science Department, Institute of Engineering and Technology, Sitapur Road, Uttar Pradesh Technical University, Lucknow, India
Anshul Srivastava, Applied Science Department, Northern India Engineering College, Guru Govind Singh Indraprastha University, New Delhi, India
In this paper we have estimated some direct results for the even positive convolution integrals on C_2π, Banach space of 2 π - periodic functions. Here, positive kernels are of finite oscillations of degree 2k. Technique of linear combination is used for improving order of approximation. Property of Central factorial numbers, inverse formulas, mixed algebraic –trigonometric formula is used throughout the paper.
V. K. Singh,
Some Direct Estimates for Linear Combination of Linear Positive Convolution Operators, Applied and Computational Mathematics.
Vol. 5, No. 5,
2016, pp. 207-212.
Copyright © 2016 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/
) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
R. K. S. Rathore, “On a sequence of linear trigonometric polynomial operators”, SIAM J. Math. Anal. 5(1974), 908-917.
P. C. Curtis, “The degree of approximation by positive convolution operators”, Michigan Math. J., 12(1965), 155-160.
P. P. Korovkin, “Linear Operator and Approximation Theory”, Hindustan Publishing Corp., Delhi, 1960
E. L Stark, “An extension of a theorem of P. P. Korovkin to singular integrals with not necessarily positive kernels”, Indag. Math. 34(1972), 227-235.
G. Bleimann and E. L. Stark, “Kernels of finite oscillations and convolution integrals”, Acta. Math. Acad. Sci. Hungar. 35(1980), 419-429
P. L. Butzer, “Linear combination of Bernstein polynomials”, Canad. J. Math. 5(1953), 559-567.
W. Engels, E. L. Stark and L. Vogt, “Optimal Kernels for a general Sampling Theorem”, J. Approx. Theory 50(1987), 69-83.
O. Shisha and B. Mond, “The degree of approximation to periodic functions by linear positive operators”, J. Approx. Theory, 1(1968), 335-339.
G. G. Lorentz, “Approximation of functions”, Holt, Rinehart and Winston, New York, 1968.
A. Zygmund, “Trigonometric Series”, Vol. II, Cambridge university Press, Cambridge, 1959.
J. Szabados, “On Convolution operators with kernels of finite oscillations”, Acta. Math. Acad. Sci. Hungar. 27(1976), 176-192.
C. J. Hoff, “Approximations with Kernels of finite oscillations”, Part I, Convergence, J. Approx. Theory 3(1970), 213-218.
C. J. Hoff, “Approximation with kernels of finite oscillations”, Part II, Degree of Approximation, J. Approx. Theory 12(1974), 127-145.
R. Bojanic, “A note on the degree of approximation to continuous functions”, Enseign. Math., 15(1969), 43-51.
R. A. DeVore, “The Approximation of Continuous Functions by Positive Linear Operators”, Springer-Verlag, New York, 1972.
Gupta Vijay and Ravi P. Agarwal, “convergence estimate in approximation theory”, New York, Springer, 2014.
P. Maheshwari, S. Garg, “Higher Order Iterates Of Szasz-Mirakyan-Baskakov Operators”, Stud. Univ. Babe_s-Bolyai Math. 59(1) (2014), 69-76.
Tuncer Acar, Vijay Gupta, Ali Aral, Rate of convergence for generalized Szász operators, Bull. Math. Sci. (2011), 99–113.